Symplectic 4-manifolds with fixed point free circle actions

Jonathan Bowden

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We show that recent results of Friedl-Vidussi and Chen imply that a symplectic 4-manifold admits a fixed point free circle action if and only if it admits a symplectic structure that is invariant under the action and we give a complete description of the symplectic cone in this case. This then completes the topological characterisation of symplectic 4-manifolds that admit non-trivial circle actions.

Original languageEnglish
Pages (from-to)3299-3303
Number of pages5
JournalProceedings of the American Mathematical Society
Volume142
Issue number9
DOIs
Publication statusPublished - 1 Sep 2014
Externally publishedYes

Cite this